# SDR AALA20130104015

- Difficulty date: December 4, 2012
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N44503
- Make and model: Doug DC-9-82
- Aircraft serial: 49797
- Aircraft time: 66,962 hours, 34,997 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE AT RIVET AT FRAME STATION 165.5 AND LONGERON 22 LEFT.  INSTALLED DOUBLER PER BOEING DRAWING SR09530219.
